# SDR USAA990093

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1418
- Part time: 45,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND CORROSION 6 INCH BY 1 INCH VERTICAL WEB STATION 1418 LBL 15 SKIN. CORROSION TASK NR C53-155-02. INSTALLED NEW WEB PER SRM 51-10-00.  (M)
